# SDR AALA202102249002

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 71,051 hours, 27,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING A-CHECK CARD 26C00033004, FOUND EMERGENCY POWER SUPPLY UNIT 13WL FAULTING.  RE-SEATED CONNECTOR AT EMERGENCY POWER SUPPLY UNIT 13WL PER TSM 33-51-00-810-801-A.
